Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Suffering from diarrhea and burning stomach. Not getting cured by medicine. Any advice?

User rating for this question
Very Good
Answered by

Practicing since : 1985
Answered : 140 Questions
i have Gi problems, my stools is not normal since the last three months. i have diarrhea very frequently specially in the morning but in the evening stool is ok, but not every time. I feel no pain but discomfort and burning in the lower part of my stomach. Right now, i am taking pantoprazole and Darolac in the morning. But am not improving much. When i started taking Darolac, diarrhea is gone for two days, but again the same problem is coming . Kindly Advice.
Posted Wed, 5 Dec 2012 in Digestion and Bowels
Answered by Dr. Dinesh Kumar Singal 1 hour later
Thanks for contacting XXXXXXX
You are having frequency of stools, loose stools and pain lower abdomen for 3 months. I am not sure whether you have taken a course of antibiotics and anti amebics or not.
I think you should get a stool examination done and also take a course of antibiotucs and anti amebics that your local physician can prescribe. If you still feel the problem is persisting then probably you will need a colonoscopy to evaluate your colon.
I hope my suggestions help you.
Best wishes.
Dr Dinesh Singal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor